# SDR COMA2009010570009

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 13,710 hours, 9,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECEIVED CABIN ALT CAUTION MSG. FOLLOWED QRH, DID NOT PRESSURIZE IN AUTO OR MANUAL. ACFT DIVERTED AND LANDED SAFELY.  AFT CARGO DOOR WAS FOUND AJAR, RESECURED AFT CARGO DOOR. NO FAULTS FOUND IN MDC, OPS CHECK OF PRESSURE SYS GOOD.
